صندلی اداری

International Journal of Differential Equations and Applications

pesan tiket kereta api online pojok game hpdijual.com jual beli dan pasang iklan gratis toko game online terlengkap di indonesia jual beli anjing ras di indonesia kumpulan artikel cerita horror artikel sejarah kerajaan kerajaan di indonesia top ten blogspot cara hidup sehat dengan alami atasi jerawat dengan cepat obat herbal dan khasiatnya kumpulan berita terbaru selebritis dan berita internasional regionaldailly.blogspot.com kreasiresepmasakanindonesia.blogspot.com aneka kreasi resep masakan indonesia belgischkookrecepten www.deliciousrecipe.net kumpulan gosip selebritis terkini dan berita terbaru tendanganpinalti




GOOGLE Metric Data for journal:
  • h-index: 13
  • g-index: 24
  • cites/paper: 3.83, cites/year: 41.89
"International Journal of Differential Equations and Applications" is a mathematical journal for publishing carefully selected original research papers on differential equations in their broadest sense:
  • Ordinary Differential Equations,
  • Partial Differential Equations,
  • Functional Differential Equations,
  • Difference Equations,
  • Functional Equations,
  • Integral Inequalities,
  • Differential Games,
  • Applications (include the modeling and analysis of engineering, biological, economical and industrial problems).

With the publication of the January 2019 issue, IJDEA has concluded it's 19-th year of publication of high-quality research articles. Over the past years, we have seen significant growth: Cites per paper (impact of the journal) have become 3.83 (The IJDEA impact is calculated using Harzing's Publish or Perish software that is based on Google Scholar on 14.01.2019). For this success, we are thankful to our Editorial Board, authors especially, and readers.

[14.01.2019] According an email from Scopus, Content Selection & Advisory Board (CSAB): The title mentioned above has been evaluated for inclusion in Scopus by the Content Selection & Advisory Board (CSAB). The review of this title is now complete and the CSAB has advised that the title will be accepted for inclusion in Scopus.


Vol 20, No 1 (2021)

Table of Contents

Articles

ON THE APPROXIMATION OF THE HAAR SCALING FUNCTION BY SIGMOIDAL SCALING FUNCTIONS PDF
M. Vasileva, A Iliev, A. Rahnev, N. Kyurkchiev
A NEW MODIFICATIONS OF THE SIR/SEIR MODELS WITH ”INTERVENTION POLYNOMIAL FACTOR”. METHODOLOGICAL ASPECTS PDF
Nikolay Kyurkchiev, Vesselin Kyurkchiev, Anton Iliev, Asen Rahnev
A LOOK AT THE MODIFIED SIRD MODELS WITH ”INTERVENTION POLYNOMIAL FACTOR”. METHODOLOGICAL ASPECTS. II PDF
Nikolay Kyurkchiev, Vesselin Kyurkchiev, Anton Iliev, Asen Rahnev
THE ODD WEIBULL-TOPP-LEONE-G POWER SERIES FAMILY OF DISTRIBUTIONS PDF
Maria Vasileva, Olga Rahneva, Anna Malinova, Valia Arnaudova
PROPERTIES OF A GENERALIZED FAMILY OF DISTRIBUTIONS BY ALTUN ET ALL [1] PDF
Maria Vasileva, Anton Iliev, Asen Rahnev, Nikolay Kyurkchiev
INVESTIGATIONS ON SOME NEW CUMULATIVE DISTRIBUTIONS VIA COSINE AND SINE FUNCTIONS. APPLICATIONS PDF
Nikolay Kyurkchiev, Anton Iliev, Valia Arnaudova, Asen Rahnev
ON SOME ADAPTIVE G--FAMILIES. APPLICATIONS PDF
Nikolay Kyurkchiev, Olga Rahneva, Anna Malinova, Anton Iliev
A LOOK AT SOME TRIGONOMETRIC-G FAMILIES WITH BASELINE INVERTED EXPONENTIAL (CDF). APPLICATIONS PDF
Nikolay Kyurkchiev, Anton Iliev, Olga Rahneva, Vesselin Kyurkchiev


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

IJDEA, Academic Publications, Ltd.